# SDR SWAA2020113027669

- Difficulty date: November 1, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND LT SIDE SEAT TRACK BETWEEN STA 540 AND 727B LBL 45 WL 208, MARKED.  INSTALLED SEAT TRACK AT BS 540-727B LBL 45 WL 208, PER SRM 51-40-02-0G-0 DWG 144A5300.  FASTENERS TORQUED AND VERIFIED, IAW SRM 51-40-04-0G-0.
